# SDR CALA2025082608159

- Difficulty date: August 22, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N77296
- Make and model: Boeing 737824
- Aircraft serial: 34002
- Aircraft time: 58,025 hours, 21,301 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Switch
- Condition: Out Of Position
- Location: Zone 200
- Stage of operation: TO
- How discovered: O
- Nature of condition: W
- Precautionary procedure: C

## Discrepancy

TAKEOFF REJECTED AT 75 KNOTS PERFORMED HIGH ENERGY STOP/HEAT DAMAGE CONDITIONAL INSPECTION IAW AMM 05-51-07. NO FINDING. CREW REPORTED T/O WAS TO BLEEDS OFF T/O. A/C ENGINE BLEEDS OUT OF CONFIGURATION FOR BLEEDS OFF TAKE OFF.  REJECTED TAKE OFF DUE TO ENGINE BLEED AIR SWITCHES SET INCORRECTLY. RETURNED TO GATE FOR RTO INSPECTION. NO BLEED ISSUES REPORTED OR OTHER MAINTENANCE DISCREPANCIES.
